# SDR DHL9872049D

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT I/B SKIN FLAP DELAMINATED 54 FROM O/B END UPPER SURFACE.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-40-8, 6 BY 4, N/R 2884.
